# SDR YENA20150819377

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 5302
- Aircraft time: 12,844 hours, 3,721 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: 22G220150460400
- Part serial: LOLX0031
- Condition: Failed
- Location: Lavatory
- Part time: 1,331 hours, 426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE LAV D & E 02 CONTAINER FAILED TO OPEN DURING TEST.  R & R O2 GENERATOR BOX ASSY'S AT LAV D AND E IAW AMM 35-21-4-000-001-A.
